Alert archive / Tennessee / Flash Flood Warnings in 2017

Flash Flood Warning 1, NWS Morristown, TN

March 1, 20174 counties in Tennessee

NWS Morristown, TN issued this flash flood warning at Mar 1, 2017, 1:35 PM EST for 4 counties in Tennessee. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 1:35 PM EST (18:35 UTC)
Expired
Mar 1, 2017, 4:30 PM EST
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Anderson County, TN, Knox County, TN, Loudon County, TN, Roane County, TN

The radar

The Knoxville radar (KMRX), 108 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 2:27 PM ESTFLASH FLOODClinton, TNCREEK OUT OF ITS BANKS ON GAMBLE FARM. REPORT FROM SOCIAL MEDIA.
Mar 1, 2:30 PM ESTFLASH FLOOD7 N Oak Ridge, TNFLOODING AT PONDEROSA ZOO.
Mar 1, 2:40 PM ESTFLASH FLOODKingston, TNFLOODED FIELD AND CREEK OUT OF BANKS.
Mar 1, 2:41 PM ESTFLASH FLOODClinton, TNFLOODING ALONG MARLOW ROAD. REPORT FROM SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted.

145 
WGUS54 KMRX 011835
FFWMRX
TNC001-093-105-145-012130-
/O.NEW.KMRX.FF.W.0001.170301T1835Z-170301T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
135 PM EST WED MAR 1 2017

The National Weather Service in Morristown has issued a

* Flash Flood Warning for...
  Central Loudon County in eastern Tennessee...
  West central Knox County in eastern Tennessee...
  Southwestern Anderson County in eastern Tennessee...
  Roane County in eastern Tennessee...

* Until 430 PM EST

* At 134 PM EST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Over one inch of rain has 
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Oak Ridge, Clinton, Lenoir City, Kingston, Rockwood, Loudon,
  Fairview, Oliver Springs, Midtown, Harriman, Paint Rock, Bradbury,
  Dearmond and Coalfield.

Additional rainfall amounts of one inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3565 8461 3567 8463 3571 8462 3573 8464
      3570 8467 3583 8477 3586 8473 3589 8471
      3595 8459 3595 8455 3597 8455 3597 8453
      3599 8444 3604 8437 3616 8406 3603 8406
      3564 8458

$$

EJH
1 follow-up statement
378 
WGUS74 KMRX 012012
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
312 PM EST WED MAR 1 2017

TNC001-093-105-145-012130-
/O.CON.KMRX.FF.W.0001.000000T0000Z-170301T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Loudon TN-Knox TN-Anderson TN-Roane TN-
312 PM EST WED MAR 1 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EST FOR
CENTRAL LOUDON...WEST CENTRAL KNOX...SOUTHWESTERN ANDERSON AND ROANE
COUNTIES...

At 306 PM EST, the public reported heavy rain from thunderstorms 
near the cities of Clinton and Oak Ridge in Anderson County and the 
city of Kingston in Roane County were causing flooded roadways and 
overflowing streams and creeks. Up to one inch of rain has already 
fallen and flash floosing is occurring in the warned area.

Some locations that will experience flooding include...
Oak Ridge, Clinton, Lenoir City, Kingston, Rockwood, Loudon,
Fairview, Oliver Springs, Midtown, Harriman, Paint Rock, Bradbury,
Dearmond and Coalfield.

Additional rainfall amounts of up to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3565 8461 3567 8463 3571 8462 3573 8464
      3570 8467 3583 8477 3586 8473 3589 8471
      3595 8459 3595 8455 3597 8455 3597 8453
      3599 8444 3604 8437 3616 8406 3603 8406
      3564 8458

$$

EJH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 11:35 AM EST, 2 hours earlier.

Area forecast discussion, Mar 1, 11:35 AM EST, 2 hours before
Area Forecast Discussion...UPDATED
National Weather Service Morristown TN
1135 AM EST Wed Mar 1 2017

.AVIATION...
Thunderstorms will be tracking E-NE across the area through the
afternoon, bringing strong wind gusts to all TAF sites. Gradient
winds ahead of the storms will gust to 30 kts, while gusts to near
50 kts will be possible with the storms. A period of IFR vis may
be possible with heavier rainfall. Winds will shift to a westerly
direction when the storms pass between 6 pm and 8 pm, but gradient
winds will remain gusty until near midnight. Clearing skies are
also expected around that time, which should continue through the
rest of the TAF period.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until midnight EST tonight for Cherokee-Clay.

TN...Wind Advisory until 7 AM EST Thursday for Blount Smoky Mountains-
     Cocke Smoky Mountains-Johnson-Sevier Smoky Mountains-
     Southeast Carter-Southeast Greene-Unicoi.

     Wind Advisory until midnight EST /11 PM CST/ tonight for
     Anderson-Bledsoe-Bradley-Campbell-Claiborne-East Polk-
     Grainger-Hamblen-Hamilton-Hancock-Hawkins-Jefferson-Knox-
     Loudon-Marion-McMinn-Meigs-Morgan-NW Blount-North Sevier-
     Northwest Carter-Northwest Cocke-Northwest Greene-Northwest
     Monroe-Rhea-Roane-Scott TN-Sequatchie-Southeast Monroe-
     Sullivan-Union-Washington TN-West Polk.

VA...Wind Advisory until midnight EST tonight for Lee-Russell-Scott-
     Washington-Wise.

&&

DGS
Hazardous weather outlook, Mar 1, 7:51 AM EST, 5 hours 44 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Morristown TN
751 AM EST Wed Mar 1 2017

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-021300-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
751 AM EST Wed Mar 1 2017 /651 AM CST Wed Mar 1 2017/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...Today and Tonight

...An Enhanced Risk of Severe Weather for late this morning
through early this evening...with Widespread Damaging Winds the
Main Concern...

...Windy Conditions Developing Area-wide Today...

A Severe Thunderstorm watch is in effect for most of East
Tennessee until 1 PM EST.

A significant outbreak of severe weather is possible today as a
strong cold front sweeps into the region from the west. In
particular, there is an enhanced risk for thunderstorms capable of
producing damaging straight-line winds from late this morning
through and early evening across the entire area.

Additionally, these storms will be capable of producing large
hail and a few tornadoes. Given the forecasted environmental
parameters, the potential for a strong tornado cannot be ruled
out during the afternoon.

The main timeframe for severe weather will occur from roughly
11 AM to 8 pm ET on Wednesday.

Additionally, strong southerly winds of 20 to 30 mph with gusts
up to 50 mph will be possible across the Southern Appalachians and
East Tennessee Valley today. Strong winds will remain possible in
the higher terrain of the Southern Appalachian Mountains through
Thursday Morning. A wind advisory is in effect for these areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed late this morning through early
this evening in support of severe weather operations.

In the hours before

Special weather statement, Mar 1, 12:14 PM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Morristown TN
1214 PM EST WED MAR 1 2017

TNZ016>018-042-044-046-VAZ005-008-011800-
Sullivan TN-Washington TN-Northwest Greene TN-Northwest Carter TN-
Hawkins TN-Johnson TN-Washington VA-Scott VA-
1214 PM EST WED MAR 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR SULLIVAN...EAST CENTRAL
HAWKINS...WASHINGTON...NORTHEASTERN GREENE...NORTHERN CARTER...
NORTHERN JOHNSON...SOUTHEASTERN SCOTT AND WASHINGTON COUNTIES AND THE
CITY OF BRISTOL UNTIL 100 PM EST...

At 1213 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Quarry to near Rogersville. Movement was
southeast at 25 mph.

Half inch hail and winds in excess of 45 mph will be possible with
these storms.

Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Bristol Va, Greeneville,
Elizabethton, Abingdon, Jonesborough, Central, Midway, Colonial
Heights, Gray, Oak Grove, Spurgeon, Walnut Hill, Pine Crest, Church
Hill, Bluff City, Glade Spring and Damascus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 100 PM EST for
eastern Tennessee...and southwestern Virginia.

LAT...LON 3662 8161 3661 8165 3659 8168 3657 8168
      3657 8169 3655 8169 3616 8270 3641 8297
      3688 8181 3687 8177 3679 8170 3664 8162
      3664 8161
TIME...MOT...LOC 1713Z 303DEG 23KT 3682 8184 3636 8298

dh
Special weather statement, Mar 1, 12:28 PM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
1228 PM EST WED MAR 1 2017

TNZ016-017-042-044-046-011830-
Sullivan TN-Washington TN-Northwest Greene TN-Northwest Carter TN-
Hawkins TN-
1228 PM EST WED MAR 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR SULLIVAN...EASTERN HAWKINS...
WASHINGTON...NORTHERN GREENE AND NORTHERN CARTER COUNTIES UNTIL 130
PM EST...

At 1228 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Kingsport to near Russellville.
Movement was east at 50 mph.

Half inch hail and winds in excess of 45 mph will be possible with
these storms.

Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Elizabethton, Jonesborough,
Central, Spurgeon, Midway, Pine Crest, Colonial Heights, Gray, Oak
Grove, Walnut Hill, Church Hill, Mount Carmel, Mosheim, Bluff City,
Bulls Gap, Watauga and Baileyton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 100 PM EST for
eastern Tennessee...and southwestern Virginia.

LAT...LON 3651 8199 3649 8197 3635 8208 3627 8223
      3616 8317 3623 8309 3625 8309 3660 8268
      3659 8194 3662 8192 3662 8188
TIME...MOT...LOC 1728Z 259DEG 44KT 3656 8271 3623 8310

dh
Local storm report, Mar 1, 12:40 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1240 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     TSTM WND DMG     ABINGDON                36.71N 81.97W
03/01/2017                   WASHINGTON         VA   911 CALL CENTER

            A FEW TREES REPORTED DOWN IN ABINGDON.

&&

ANDERSON
Special weather statement, Mar 1, 12:52 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Morristown TN
1252 PM EST WED MAR 1 2017

TNZ082>084-011830-
Rhea-Bledsoe-Meigs-
1252 PM EST WED MAR 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RHEA...NORTHEASTERN
MEIGS AND NORTHERN BLEDSOE COUNTIES...

At 1250 PM EST/1150 AM CST/, radar indicated strong thunderstorms
were located along a line extending from 10 miles east of Sparta to
near Spencer. Movement was east at 50 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Pikeville, Decatur, Spring City, Piney Falls S.p., Evensville,
Stinging Fork Falls S.p., Fall Creek Falls State Park, Peakland,
Grandview, Ten Mile, Melvine and Mount Crest.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3572 8526 3576 8527 3577 8525 3576 8507
      3577 8504 3575 8503 3577 8494 3576 8492
      3583 8479 3579 8474 3576 8476 3575 8475
      3574 8470 3572 8470 3570 8467 3573 8464
      3571 8462 3565 8462 3554 8471 3560 8539
TIME...MOT...LOC 1750Z 259DEG 70KT 3594 8528 3571 8542

mjb
Special weather statement, Mar 1, 12:58 PM EST, 37 minutes before
Special Weather Statement
National Weather Service Morristown TN
1258 PM EST WED MAR 1 2017

TNZ017-018-042-044-046-047-VAZ008-011900-
Sullivan TN-Washington TN-Northwest Greene TN-Northwest Carter TN-
Southeast Carter TN-Johnson TN-Washington VA-
1258 PM EST WED MAR 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SULLIVAN...WASHINGTON...
NORTHEASTERN GREENE...CENTRAL CARTER...JOHNSON AND SOUTHEASTERN
WASHINGTON COUNTIES UNTIL 200 PM EST...

At 1257 PM EST, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Gray, or 12 miles south of Kingsport, moving east
at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Elizabethton, Mountain City,
Jonesborough, Central, Spurgeon, Midway, Pine Crest, Gray, Oak Grove,
Hampton, Colonial Heights, Bluff City, Damascus, Watauga, Leesburg,
Laurel Bloomery and Shady Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3662 8161 3661 8165 3659 8168 3657 8168
      3653 8171 3647 8170 3640 8174 3634 8171
      3634 8177 3636 8179 3634 8185 3629 8192
      3625 8278 3640 8273 3643 8268 3667 8164
      3664 8162 3664 8161
TIME...MOT...LOC 1757Z 258DEG 49KT 3636 8261

dh
Special weather statement, Mar 1, 1:04 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Morristown TN
104 PM EST WED MAR 1 2017

TNZ038>040-042-044-069-070-011900-
Jefferson TN-Washington TN-Hamblen TN-Northwest Greene TN-
Northwest Cocke TN-Knox TN-Grainger TN-
104 PM EST WED MAR 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX...SOUTHWESTERN
WASHINGTON...JEFFERSON...NORTHWESTERN COCKE...GREENE...SOUTHWESTERN
GRAINGER AND HAMBLEN COUNTIES UNTIL 200 PM EST...

At 104 PM EST, Doppler radar was tracking a strong thunderstorm 7
miles west of New Market, or 11 miles west of Jefferson City, moving
east at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Morristown, Greeneville, Jefferson City, Dandridge, Tusculum, White
Pine, New Market, Baneberry, Russellville, Strawberry Plains,
Mosheim, Blaine, Bulls Gap, Baileyton, Chucky, Limestone, Panther
Creek S.p., Mascot, Lowland and Camp Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 700 PM EST for eastern
Tennessee.

LAT...LON 3611 8258 3598 8356 3604 8365 3603 8368
      3597 8365 3596 8375 3614 8379 3628 8310
      3624 8307 3630 8298 3637 8263 3612 8256
TIME...MOT...LOC 1804Z 258DEG 48KT 3607 8369

dh

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 9:37 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Roane, Scott53 min
Mar 1, 10:30 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Knox, Roane and 1 more45 min
Mar 1, 11:06 AM ESTSevere Thunderstorm WarningMRXCampbell, Claiborne, Hancock, Hawkins54 min
Mar 1, 11:10 AM ESTSevere Thunderstorm WarningMRXHancock, Hawkins, Sullivan65 min
Mar 1, 11:15 AM ESTSpecial Weather StatementMRXAnderson, Grainger, Jefferson, Knox60 min
Mar 1, 11:43 AM ESTSpecial Weather StatementMRXGrainger, Union62 min
Mar 1, 12:00 PM ESTAreal Flood AdvisoryMRXCampbell, Claiborne3 hr
Mar 1, 12:14 PM ESTSpecial Weather StatementMRXSullivan, Washington46 min
Mar 1, 12:21 PM ESTSevere Thunderstorm WarningMRXJohnson, Sullivan24 min
Mar 1, 12:28 PM ESTSpecial Weather StatementMRXSullivan, Washington62 min
Mar 1, 12:52 PM ESTSpecial Weather StatementMRXBledsoe, Rhea38 min
Mar 1, 12:58 PM ESTSpecial Weather StatementMRXCarter, Johnson, Sullivan, Washington62 min
Mar 1, 1:04 PM ESTSpecial Weather StatementMRXGreene, Hamblen, Jefferson56 min
Mar 1, 1:06 PM ESTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Washington54 min
Mar 1, 1:11 PM ESTSevere Thunderstorm WarningMRXBledsoe, Rhea29 min
Mar 1, 1:22 PM ESTAreal Flood AdvisoryMRXAnderson, Morgan, Roane3 hr
Mar 1, 1:23 PM ESTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Roane52 min
Mar 1, 1:51 PM ESTAreal Flood AdvisoryMRXBledsoe, Rhea3 hr
Mar 1, 1:58 PM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie62 min
Mar 1, 2:06 PM ESTFlash Flood WarningMRXAnderson, Grainger, Knox, Union3 hr
Mar 1, 2:07 PM ESTSpecial Weather StatementMRXCocke, Hamblen, Jefferson, Knox, Sevier53 min
Mar 1, 2:22 PM ESTAreal Flood AdvisoryMRXCocke, Grainger, Hamblen, Jefferson, Sevier3 hr
Mar 1, 2:28 PM ESTAreal Flood AdvisoryMRXGreene, Hawkins3 hr
Mar 1, 2:29 PM ESTSpecial Weather StatementMRXCarter, Greene, Unicoi, Washington46 min
Mar 1, 2:30 PM ESTSevere Thunderstorm WarningMRXMarion45 min
Mar 1, 2:59 PM ESTSpecial Weather StatementMRXHamilton, McMinn, Meigs, Rhea61 min
Mar 1, 3:00 PM ESTFlash Flood WarningMRXGrainger, Hamblen, Jefferson3 hr
Mar 1, 3:02 PM ESTSevere Thunderstorm WarningMRXHamilton, Marion58 min
Mar 1, 3:03 PM ESTSpecial Weather StatementMRXBlount, Cocke, Jefferson, Loudon, Sevier57 min
Mar 1, 3:20 PM ESTSevere Thunderstorm WarningMRXBlount, Knox, Sevier30 min
Mar 1, 3:30 PM ESTAreal Flood AdvisoryMRXBlount, Knox3 hr
Mar 1, 3:30 PM ESTSpecial Weather StatementMRXMcMinn, Monroe60 min
Mar 1, 3:35 PM ESTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Monroe, Polk55 min
Mar 1, 3:59 PM ESTSpecial Weather StatementMRXCarter, Cocke, Greene, Monroe, Sevier, Unicoi46 min
Mar 1, 4:03 PM ESTAreal Flood AdvisoryMRXHawkins, Sullivan, Washington117 min
Mar 1, 4:10 PM ESTSevere Thunderstorm WarningMRXBlount, Monroe18 min
Mar 1, 4:27 PM ESTSevere Thunderstorm WarningMRXPolk18 min
Mar 1, 4:31 PM ESTAreal Flood AdvisoryMRXCocke, Greene, Jefferson3 hr
Mar 1, 4:46 PM ESTFlash Flood WarningMRXBlount, Jefferson, Knox, Loudon, Sevier3 hr

Nearby

Flash Flood Warnings in Tennessee, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.